# SDR 04FDEA02968

- Difficulty date: October 22, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 45,476 hours, 10,992 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - ATTIC AREA STA 1538 LONGERON 6R LONGERON SPLICE FOUND CRACK.  NEW LONGERON SPLICE FABRICATED AS PER DWG NR A5A7112.  CRACKED   LONGERON SPLICE REMOVED & REPLACED AS PER SRM51-33-01 VOL 2.
